# SDR ASOA200900971

- Difficulty date: September 2, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 16,986 hours, 11,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EMERGENCY EXIT LWR FLOOD LIGHTS HAVE SEVERAL BULBS BURNED OUT.
